# SDR HALA20240906044

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 42,124 hours, 6,569 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFO TO MX: IN CRUISE FLIGHT FA PANEL MESSAGE: ALL LAV SMOKE DETECTORS INOP. RESET SDF1 AND SDF2 DID NOT WORK. RESET CIDS 1 PER MOC AND MESSAGE CLEARED. NOTED BY MAINTENANCE. PERFORMED SYSTEM TEST PER AMM 26-10-00. CHECKS OKAY. INDIVIDUAL TEST OF LAVATORY SMOKE ALARMS ALL PASS (REF AMM 26-17-00). OK TO CONTINUE.
